×

A note on the KO-theory of sphere-bundles. (English) Zbl 0115.17301


Keywords:

topology
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] J. F. Adams, Vector fields on spheres, Bull. Amer. Math. Soc. 68 (1962), 39 – 41. · Zbl 0107.40403
[2] M. F. Atiyah and F. Hirzebruch, Vector bundles and homogeneous spaces, Proc. Sympos. Pure Math., Vol. III, American Mathematical Society, Providence, R.I., 1961, pp. 7 – 38. · Zbl 0108.17705
[3] Armand Borel and Jean-Pierre Serre, Le théorème de Riemann-Roch, Bull. Soc. Math. France 86 (1958), 97 – 136 (French). · Zbl 0091.33004
[4] R. Bott, Some remarks on the periodicity theorems, Colloque de Topologie, Lille, 1959, Bull. Soc. Math. France.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.